Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017 (2017), Article ID 6507013, 4 pages
https://doi.org/10.1155/2017/6507013
Research Article

Non-Newtonian Comment of Lebesgue Measure in Real Numbers

Department of Mathematics, Art and Science Faculty, Ondokuz Mayis University, Kurupelit Campus, Samsun, Turkey

Correspondence should be addressed to Cenap Duyar; rt.ude.umo@dpanec

Received 1 July 2016; Accepted 15 December 2016; Published 28 February 2017

Academic Editor: Ji Gao

Copyright © 2017 Cenap Duyar and Birsen Sağır. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. E. Bashirov, E. M. Kurp{\i}nar, and A. Özyapıcı, “Multiplicative calculus and its applications,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 36–48, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. F. Çakmak and F. Başar, “Some new results on sequence spaces with respect to non-Newtonian calculus,” Journal of Inequalities and Applications, vol. 2012, article 228, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. F. Çakmak and F. Başar, “Certain spaces of functions over the field of non-Newtonian complex numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 236124, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. F. Çakmak and F. Başar, “On line and double integrals in the non-Newtonian sense,” AIP Conference Proceedings, vol. 1611, no. 1, pp. 415–423, 2014. View at Google Scholar
  5. A. F. Çakmak and F. Başar, “Some sequence spaces and matrix transformations in multiplicative sense,” TWMS Journal of Pure and Applied Mathematics, vol. 6, no. 1, pp. 27–37, 2015. View at Google Scholar
  6. C. Duyar, B. SagIr, and O. Ogur, “Some basic topological properties on non-newtonian real line,” British Journal of Mathematics & Computer Science, vol. 9, no. 4, pp. 300–307, 2015. View at Publisher · View at Google Scholar
  7. M. Grossman and R. Katz, Non-Newtonian Calculus, Lee Press, Pigeon Cove, Mass, USA; Lowell Technological Institute, 1972.
  8. A. Uzer, “Multiplicative type complex calculus as an alternative to the classical calculus,” Computers & Mathematics with Applications. An International Journal, vol. 60, no. 10, pp. 2725–2737, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. I. P. Natanson, Theory of Functions of a Real Variable, vol. 1, Frederick Ungar Publishing Co., New York, NY, USA, 1964.